# SDR SWIA201128976

- Difficulty date: December 16, 2011
- Submitted: December 22, 2011
- Operation: Air carrier
- Aircraft: N988CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7204
- Aircraft time: 33,055 hours, 30,144 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bracket
- Condition: Bent
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NOSE GEAR FAILED TO RETRACT AFTER TAKEOFF.  (FLT 6492)  REPLACED NLG BRACKET AND ADJUSTED PROXIMITY SENSOR.
